Journal of Differential Geometry
- J. Differential Geom.
- Volume 82, Number 3 (2009), 467-500.
Clifford-Wolf homogeneous Riemannian manifolds
In this paper, using connections between Clifford-Wolf isometries and Killing vector fields of constant length on a given Riemannian manifold, we classify simply connected Clifford-Wolf homogeneous Riemannian manifolds. We also get the classification of complete simply connected Riemannian manifolds with the Killing property defined and studied previously by J. E. D’Atri and H. K. Nickerson. In the last part of the paper we study properties of Clifford-Killing spaces, that is, real vector spaces of Killing vector fields of constant length, on odd-dimensional round spheres, and discuss numerous connections between these spaces and various classical objects.
J. Differential Geom. Volume 82, Number 3 (2009), 467-500.
First available in Project Euclid: 24 August 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Berestovskii, Valerii N.; Nikonorov, Yurii G. Clifford-Wolf homogeneous Riemannian manifolds. J. Differential Geom. 82 (2009), no. 3, 467--500. doi:10.4310/jdg/1251122544. https://projecteuclid.org/euclid.jdg/1251122544